# SDR CALA9901573

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE OF AFT AIRSTAIRS LOWER SEGMENT SKIN CRACKED AT ROLLER BEARINGS.  THE CRACK WAS ROUTED OUT AND STOP DRILLED IAW SRM 53-01, FIGURE 1.  A REPAIR PATCH WAS INSTALLED IAW SRM 52-60-0, FIGURE 3, 51-10-4, 51-30-1, AND 51-30-5.
